Publications by the researcher in collaboration with Andrei Martínez Finkelshtein (5)

2015

  1. Phase Transitions and Equilibrium Measures in Random Matrix Models

    Communications in Mathematical Physics, Vol. 333, Núm. 3, pp. 1109-1173

2005

  1. Riemann-Hilbert analysis for Jacobi polynomials orthogonal on a single contour

    Journal of Approximation Theory, Vol. 134, Núm. 2, pp. 137-170

  2. Orthogonality of jacobi polynomials with general parameters

    Electronic Transactions on Numerical Analysis, Vol. 19, pp. 1-17

  3. Asymptotics of polynomial solutions of A class of generalized lamé differential equations

    Electronic Transactions on Numerical Analysis, Vol. 19, pp. 18-28

2001

  1. On asymptotic zero distribution of Laguerre and generalized Bessel polynomials with varying parameters

    Journal of Computational and Applied Mathematics, Vol. 133, Núm. 1-2, pp. 477-487